# SDR SWAA992056

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104879
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHTS INOP ON BOTH AFT CABIN DOORS.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM.
